# SDR AWXA200200027

- Difficulty date: January 3, 2002
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 53,167 hours, 32,609 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6555074
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - "C" - DURING C-17 CHECK A CRACK WAS FOUND ON THE F/O'S SLIDING WINDOW FWD POST LOWER CORNER BS 210. MAINTENANCE STOP DRILLED CRACK AND PERFORMED HFEC INSPECTION TO CONFIRM CRACK WAS CONTAINED. FABRICATED DOUBLER AND INSTALLED REPAIR AT BS 210 IAW B737-300 SRM 53-10-01, FIG 203, PG 209-212.
